Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents

Guo, Zhenyu, Melgaard, Michael and Zou, Wenming (2017) Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents. Electronic Journal of Differential Equations, 2017 (199). pp. 1-18. ISSN 1072-6691

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (308kB)

Abstract

This article is motivated by problems in astrophysics. We consider nonlinear Schrödinger equations and related systems with magnetic fields and Hardy-Sobolev critical exponents. Under proper conditions, existence of ground state solutions to these equations and systems are established.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 14 Sep 2017 08:28
Last Modified: 29 Sep 2017 08:32
URI: http://sro.sussex.ac.uk/id/eprint/70190

View download statistics for this item

📧 Request an update